# SDR PLGA9610161

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745BA
- Make and model: Saab SF340A
- Aircraft serial: 340A111
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Out Of Position
- Location: Auto Coarsen
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

MHT - FLT 4889 - AIRCRAFT DIVERTED TO MHT FOLLOWING SEVERAL POWER INTERRUPTIONS AND EVENTUAL FLAME OUT.  INVESTIGATION INTO THE INCIDENT FOUND THE CAUSE OF THE EVENT TO BE IMPROPER SELECTION OF THE AUTOCOARSEN SYSTEM SWITCH.  (M)
